ArticleOriginal scientific text

Title

Existence and uniqueness of solutions of multipoint boundary value problems for ordinary differential equations

Authors 1

Affiliations

  1. Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland

Bibliography

  1. D. Barr and T. Scherman, Existence and uniqueness of solutions of three-point boundary value problems, J. Differential Equations 13 (1973), 197-212.
  2. K. M. Das and B. S. Lalli, Boundary value problems for y'''= f(x,y,y',y''), J. Math. Anal. Appl. 81 (1981), 300-307.
  3. D. Gale and H. Nikado, The Jacobian matrix and global univalence of mappings, Math. Ann. 159 (1965), 81-93.
  4. J. B. Garner, Boundary conditions for the linear differential equation, Amer. Math. Monthly 69 (1962), 47-50.
  5. J. B. Garner, A multiple-point boundary condition for linear differential systems, ibid. 70 (1963), 850-852.
  6. J. B. Garner, Solutions of linear differential systems satisfying multiple-point boundary conditions, ibid. 73 (1966), 6-10.
  7. J. B. Garner and L. P. Burton, Solutions of linear differential systems satisfying boundary conditions in the large, Proc. Amer. Math. Soc. 12 (1961), 100-106.
  8. M. Gewert, A class of two-point boundary value problems for systems of ordinary differential equations, J. Math. Anal. Appl. 109 (1985), 1-21.
  9. V. R. G. Moorti and J. B. Garner, Existence-uniqueness theorems for three-point boundary value problems for nth-order nonlinear differential equations, J. Differential Equations 29 (1978), 205-213.
Pages:
253-264
Main language of publication
English
Received
1990-10-18
Accepted
1992-04-21
Published
1993
Exact and natural sciences